INVERTIBILITY

作品数:33被引量:28H指数:2
导出分析报告
相关领域:理学更多>>
相关作者:陈建龙庄桂芬更多>>
相关机构:东南大学更多>>
相关期刊:《Computer Systems Science & Engineering》《Advances in Linear Algebra & Matrix Theory》《Journal of Computer Science & Technology》《Applied Mathematics》更多>>
相关基金:国家自然科学基金国家教育部博士点基金重庆市自然科学基金中国博士后科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Acta Mathematica Sinica,English Seriesx
条 记 录,以下是1-4
视图:
排序:
On Invertible Nonnegative Hamiltonian Operator Matrices
《Acta Mathematica Sinica,English Series》2014年第10期1763-1774,共12页Guo Hai JIN Guo Lin HOU Alatancang CHEN De Yu WU 
Supported by Natural Science Foundation of China(Grant Nos.11361034,11371185,11101200);Specialized Research Fund for the Doctoral Program of Higher Education of China(Grant No.20111501110001);Major Subject of Natural Science Foundation of Inner Mongolia of China(Grant No.2013ZD01);Natural Science Foundation of Inner Mongolia of China(Grant No.2012MS0105)
Some new characterizations of nonnegative Hamiltonian operator matrices are given. Several necessary and sufficient conditions for an unbounded nonnegative Hamiltonian operator to be invertible are obtained, so that t...
关键词:Hamiltonian operators INVERTIBILITY NONNEGATIVE symplectic elasticity 
Bijections Preserving Invertibility of Differences of Matrices on H_n被引量:1
《Acta Mathematica Sinica,English Series》2008年第10期1651-1654,共4页Damjan KOBAL 
the Ministry of Science of Slovenia
We characterise bijections on the space of hermitian matrices preserving the invertibility of differences of matrix pairs in both directions.
关键词:HERMITIAN INVERTIBILITY PRESERVER ADJACENCY full rank 
Additive Maps on Matrix Algebras Preserving Invertibility or Singularity被引量:2
《Acta Mathematica Sinica,English Series》2005年第4期681-684,共4页Ajda FO NER Peter EMRL 
supported in part by a grant from the Ministry of Science of Slovenia
We characterize the additive singularity preserving almost surjective maps on Mn (F), the algebra of all n×n matrices over a field F with char F=0. We also describe additive invertibility preserving surjective maps...
关键词:Additive map Invertibility preserver Singularity preserver 
Linear Maps Preserving Invertibility or Related Spectral Properties被引量:5
《Acta Mathematica Sinica,English Series》2003年第3期473-484,共12页JinChuanHOU PeterSEMRL 
We survey some recent results on linear maps on operator algebras that preserve invertibility. We also consider related problems such as the problem of the characterization of linear maps preserving spectrum, various ...
关键词:Operator algebras Linear preservers INVERTIBILITY SPECTRUM 
检索报告 对象比较 聚类工具 使用帮助 返回顶部